# SDR AUS20021140

- Difficulty date: October 8, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211175010
- Condition: Leaking
- Location: Compressor Bleed
- Component: Compressor Bleed, Ge, CFM563C
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE RH VARIABLE STATOR VANE ACTUATOR LEAKING.
